MathSciNet Relay Station
MathSciNet bibliographic data
MR2224659 35L67 (35L65 35Q30 76L05 76N10)
Guès, C. M. I. Olivier; Métivier, Guy; Williams, Mark; Zumbrun, Kevin Navier-Stokes regularization of multidimensional Euler shocks. Ann. Sci. École Norm. Sup. (4) 39 (2006), no. 1, 75–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement